Skip to Main content Skip to Navigation

hal-00849576v1  Journal articles
Anne-Sophie Bonnet-Ben DhiaMarc DurufléPatrick JolyLauris Joubert. Stability of acoustic propagation in 2D duct flows: A low frequency approach
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2011, 21 (5), pp.1121-1151. ⟨10.1142/s0218202511005271⟩
hal-00937675v1  Journal articles
Sonia Fliss. A Dirichlet-to-Neumann approach for the exact computation of guided modes in photonic crystal waveguides
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2013, 35 (2), pp.B438 - B461. ⟨10.1137/12086697X⟩
hal-01647185v1  Journal articles
Maxence CassierPatrick JolyMaryna Kachanovska. Mathematical models for dispersive electromagnetic waves: An overview
Computers & Mathematics with Applications, Elsevier, 2017, 74 (11), pp.2792-2830. ⟨10.1016/j.camwa.2017.07.025⟩
tel-01426166v1  Theses
Elizaveta Vasilevskaya. Open periodic waveguides. Theory and computation.
Numerical Analysis [math.NA]. Université Paris 13, 2016. English